An optimal lower eigenvalue system. (English) Zbl 1217.49039

Summary: An optimal lower eigenvalue system is studied, and main theorems including a series of necessary and sufficient conditions for the existence and a Lipschitz continuity result concerning stability are obtained. As applications, solvability results to some von-Neumann-type input-output inequalities, growth, and optimal growth factors, as well as Leontief-type balanced and optimal balanced growth paths, are also gotten.


49R05 Variational methods for eigenvalues of operators
49K40 Sensitivity, stability, well-posedness
Full Text: DOI


[1] E. W. Leontief, Input-Output Analysis, Pergamon Press, Oxford, UK, 1985.
[2] R. E. Miller and P. D. Blair, Input-Output Analysis, Cambridge University Press, Cambridge, UK, 2nd edition, 2009. · Zbl 1210.05135
[3] T. Fujimoto, “Nonlinear Leontief models in abstract spaces,” Journal of Mathematical Economics, vol. 15, no. 2, pp. 151-156, 1986. · Zbl 0596.90022 · doi:10.1016/0304-4068(86)90006-6
[4] Y. F. Liu and X. H. Chen, “Some results on continuous type conditional input-output equation-fixed point and surjectivity methods,” Applied Mathematics and Mechanics, vol. 25, no. 3, pp. 323-330, 2004. · Zbl 1103.91058 · doi:10.1007/BF02437339
[5] Y. F. Liu and T. P. Chen, “A solvability theorem on a class of conditional input-output equation,” Chinese Annals of Mathematics, vol. 25, no. 6, pp. 791-798, 2004. · Zbl 1098.91045
[6] Y. F. Liu and Q. H. Zhang, “The Rogalski-Cornet theorem and a Leontief-type input-output inclusion,” Nonlinear Analysis, vol. 69, no. 2, pp. 425-433, 2008. · Zbl 1141.91353 · doi:10.1016/j.na.2007.05.029
[7] Y. F. Liu and Q. H. Zhang, “A Leontief-type input-output inclusion,” Mathematical Problems in Engineering, vol. 2010, Article ID 572451, 13 pages, 2010. · Zbl 1211.91089 · doi:10.1155/2010/572451
[8] J.-P. Aubin, Mathematical Methods of Game and Economic Theory, vol. 7 of Studies in Mathematics and its Applications, North-Holland, Amsterdam, The Netherlands, 1979. · Zbl 0452.90093
[9] J.-P. Aubin, Optima and Equilibria, vol. 140 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 2nd edition, 1998.
[10] J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 1984. · Zbl 0641.47066
[11] Y. F. Liu, “Some results on a class of generalized Leontief conditional input output inequalities,” Acta Mathematicae Applicatae Sinica, vol. 28, no. 3, pp. 506-516, 2005.
[12] Y. F. Liu and Q. F. Zhang, “Generalized input-output inequality systems,” Applied Mathematics and Optimization, vol. 54, no. 2, pp. 189-204, 2006. · Zbl 1111.46056 · doi:10.1007/s00245-006-0858-1
[13] Y. F. Liu, “A set-valued type inequality system,” Nonlinear Analysis, vol. 69, no. 11, pp. 4131-4142, 2008. · Zbl 1169.28008 · doi:10.1016/j.na.2007.10.043
[14] Y. F. Liu, “Solvability criteria for some set-valued inequality systems,” Journal of Inequalities and Applications, vol. 2010, Article ID 543061, 17 pages, 2010. · Zbl 1200.49016 · doi:10.1155/2010/543061
[15] P. Medvegyev, “A general existence theorem for von Neumann economic growth models,” Econometrica, vol. 52, no. 4, pp. 963-974, 1984. · Zbl 0555.90025 · doi:10.2307/1911193
[16] C. Bidard and E. Hosoda, “On consumption baskets in a generalized von Neumann model,” International Economic Review, vol. 28, no. 2, pp. 509-519, 1987. · Zbl 0655.90009 · doi:10.2307/2526740
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.